Approximation and convergence of formal CR-mappings

Francine Meylan, Nordine Mir, Dmitri Zaitsev

Research output: Contribution to journalArticle

15 Citations (Scopus)
Original languageEnglish
Pages (from-to)211-242
Number of pages32
JournalInternational Mathematics Research Notices
Issue number4
Publication statusPublished - 2003
Externally publishedYes

Fingerprint

CR Mappings
Approximation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Approximation and convergence of formal CR-mappings. / Meylan, Francine; Mir, Nordine; Zaitsev, Dmitri.

In: International Mathematics Research Notices, No. 4, 2003, p. 211-242.

Research output: Contribution to journalArticle

Meylan, Francine ; Mir, Nordine ; Zaitsev, Dmitri. / Approximation and convergence of formal CR-mappings. In: International Mathematics Research Notices. 2003 ; No. 4. pp. 211-242.
@article{42ad39196f1d419d9fe140eb38fbe1de,
title = "Approximation and convergence of formal CR-mappings",
author = "Francine Meylan and Nordine Mir and Dmitri Zaitsev",
year = "2003",
language = "English",
pages = "211--242",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "4",

}

TY - JOUR

T1 - Approximation and convergence of formal CR-mappings

AU - Meylan, Francine

AU - Mir, Nordine

AU - Zaitsev, Dmitri

PY - 2003

Y1 - 2003

UR - http://www.scopus.com/inward/record.url?scp=0037275441&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0037275441&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0037275441

SP - 211

EP - 242

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 4

ER -